# SDR DALA13007060975

- Difficulty date: February 9, 2013
- Submitted: February 12, 2013
- Operation: Air carrier
- Aircraft: N975DL
- Make and model: Doug MD-88
- Aircraft serial: 53243
- Aircraft time: 58,224 hours, 43,258 cycles
- System (JASC): 5711 · Wing Spar
- Part: Former
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING L/E FORMER CRACKED AT XFS 70.812. CUT AND REMOVED PORTION OF EXISTING DOUBLER.  FABRICATED NEW DOUBLER, DRILLED, AND INSTALLED DOUBLER AND TRIPLER IAW  SRM 57-06B (378175).
